# SDR UF6A950213

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Inverter
- Part number: 58674
- Condition: Failed
- Location: Cabin
- Part time: 7,129 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - FLT 5102 - EMERGENCY LIGHTS INOP.  FORWARD TWO STRIPS.  MAINTENANCE REPLACED EMERGENCY LIGHT INVERTER.  (Z)
